Publication Type:

Journal Article

Source:

Nonlinear Analysis: Hybrid Systems, Elsevier, Volume 18, p.48 - 59 (2015)

URL:

http://www.sciencedirect.com/science/article/pii/S1751570X15000291

Keywords:

LMIs

Abstract:

Abstract In this article, we consider a continuous-time state-dependent jump linear system (SDJLS), a kind of stochastic hybrid system, with the presence of uncertainties in system parameters. In SDJLS, we consider that the transition rates of the underlying random jump process depend on the state variable. In particular, we assume the transition rates to have different values across suitably defined sets to which the state of the system belongs, and address a problem of robust stability and stabilization analysis. We obtain sufficient conditions for robust stability and state-feedback stabilization in terms of linear matrix inequalities (LMIs). We validate the obtained sufficient robust stability and stabilization conditions with numerical examples.

Cite this Research Publication

Chitraganti Shaikshavali, Samir, A., and Christophe, A., “Robust stabilization of a class of state-dependent jump linear systems”, Nonlinear Analysis: Hybrid Systems, vol. 18, pp. 48 - 59, 2015.